# SDR DALA2025111808402

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 25,830 hours, 9,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATHWAY LIGHTS INOP FROM ROW 19 TO ROW 21. REMOVED AND REPLACED BATTERY PACK ASSY AT SEAT 19ABC PER B737 AMM 33-51.
